# SDR SWAA2022021663752

- Difficulty date: January 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L /H HORZ STAB RIB AT STAB STA. 129.50 HAS A CRACK AT THE 4TH STIFFENER FROM THE FRONT / [01] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4.[13] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063' THICK LOT # 1430775-2; ANGLE BAC1490 7075-T62 0.063' THICK LOT # 1464923-1; FILLER 7075-T6 0.050' THICK LOT # 1376846-2; SHIM (2EA) 7075-T6 0.016' THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-5 STEP 4. G - K.;18] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4. N - R.;[19] VERIFIED INSTALLATION OF REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4. N - R.;[20] (OUT OF SEQUENCE STEP).REMOVED L/H HORIZONTAL STABILIZER RIB AT STAB STA 129.50 TO ACCESS REPAIR IAW SRM 51-40-02. OK TO INSTALL STAB RIB.;[21] OK TO INSTALL STAB RIB;[22] INSTALLED L/H HORIZONTAL STABILIZER RIB AT STAB STA 129.50 IAW SRM 51-40-02-0G-0 AND BAC DRAWINGS # 002A0001; 182A3001 AND 182A1500.;[23] VERIFIED INSTALLATION OF L/H HORIZONTAL STABILIZER RIB AT STAB STA 129.50 IAW SRM 51-40-02-0G-0 AND BAC DRAWINGS # 002A0001; 182A3001 AND 182A1500.;[24] APPLIED PAINT ON REWORKED SURFACES OF LEFT HORIZONTAL STABILIZER LOWER AND UPPER SKINS AT STAB STA 129.50 IAW AMM 51-21-99-300-801.;[25] RII VERIFIED ALL STEPS COMPLETE PER SRM 55-10-09-2R-5.;[26] VERIFIED ALL STEPS COMPLETE; JOB COMPLETE.
